# SDR CALA2022083102225

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A300*
- Aircraft serial: 1031
- Aircraft time: 70,720 hours, 30,418 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: None
- Part number: BHC106004
- Part serial: 3451
- Condition: None
- Location: Hyd Y Rsvr
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR LOHYD Y RSRV OVHT INSP AC FOUND LEAK AT PRIORITY VALVE ON POWER TRANSFER UNIT MANIFOLD ON AFT WALL ABOVE KEEL BEEM. REMOVED AND REPLACED YELLOW HYDRAULIC PRIORITY VALVE REF AMM.29-11-33-000/400-0001-A.  OPERATED YELLOW HYDRAULIC . NO LEAKS FOUND. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1865545  SN OFF 3451 IPC REFERENCE # 28-13-33-01 VALVE, HYDRAULI  OFF 31-2910-9-9001 3451 ON 31-2910-9-9001 2595
